MAUDE Adverse Event Report: CONMED LARGO GENESYS CROSSFT, HI-FI; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

CONMED LARGO GENESYS CROSSFT, HI-FI; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number CFBC-6502B
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the cfbc-6502b was being used on (b)(6) 2025 and ¿dr.(b)(6) was the performing physician.He said he was made aware of the expiration during the case and elected to leave it implanted, with no issue to the patient.¿ there was no impact/injury or extended stay at the hospital for the patient.The patient is "recovering with no adverse conditions." this report is being raised due to the reported injury of implantation of an expired device.
 
Additional Manufacturer Narrative
Correction: b2, b5, h1 updated to malfunction; as this was incorrectly filed as an injury.Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 1 report, regarding 1 device, for this device family and failure mode.During this same time frame 33,055 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.00003.Per the instructions for use, the user is advised the following: do not use beyond the expiration date listed on the label.The performance, safety, and/or sterility of the device cannot be assured beyond the expiration date.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the cfbc-6502b was being used on (b)(6) 2025 and ¿dr.Xxx was the performing physician.He said he was made aware of the expiration during the case and elected to leave it implanted, with no issue to the patient.¿ there was no impact/injury or extended stay at the hospital for the patient.The patient is "recovering with no adverse conditions." this report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
GENESYS CROSSFT, HI-FI
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key23496689
Report Number1017294-2025-00112
Device Sequence Number9048329
Product Code MAI
UDI-Device Identifier20845854042493
UDI-Public(01)20845854042493(17)250524(10)1247795
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2025
Device Catalogue NumberCFBC-6502B
Device Lot Number1247795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic